# SDR VNAA2015102600022

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 30,161 hours, 21,311 cycles
- Engine: Ge CF348C5B1
- Engine time: 30,141 hours, 21,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 400125
- Part serial: 464
- Condition: Broken
- Location: Bleed Air System
- Part time: 30,142 hours, 21,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE DEGRADED MESSAGE FOLLOWED BY LT ENGINE FLAMEOUT AT FL 360. CREW DECLARED AN EMERGENCY, DIVERTED AND LANDED SAFELY.  MAINTENANCE TROUBLESHOT, R & R LT ENGINE 6TH STAGE BLEED AIR CHECK VALVE AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
